Eine Bemerkung zur topologischen Entropie.

Manfred Denker; Michael S. Keane

Monatshefte für Mathematik (1978)

  • Volume: 85, page 177-184
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Denker, Manfred, and Keane, Michael S.. "Eine Bemerkung zur topologischen Entropie.." Monatshefte für Mathematik 85 (1978): 177-184. <http://eudml.org/doc/177860>.

author = {Denker, Manfred, Keane, Michael S.},
journal = {Monatshefte für Mathematik},
pages = {177-184},
title = {Eine Bemerkung zur topologischen Entropie.},
url = {http://eudml.org/doc/177860},
volume = {85},
year = {1978},

AU - Denker, Manfred
AU - Keane, Michael S.
TI - Eine Bemerkung zur topologischen Entropie.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 177
EP - 184
UR - http://eudml.org/doc/177860
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.